MathSciNet Relay Station
MathSciNet bibliographic data
MR1793610 (2001j:30038) 30F40 (57M50)
Ito, Kentaro Exotic projective structures and quasi-Fuchsian space. Duke Math. J. 105 (2000), no. 2, 185–209.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement